# SDR UPS03440793

- Difficulty date: May 19, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BULK CARGO STA 1960 S47R STRINGER END CORROSION CRACKED.  STRINGER REPAIRED AT BS 1960 - 1990 STR 47R AREA AS PER SRM 53-10-03 FIG 1 DUE TO CORROSION CRACK .3125 INCH LENGTH OUT OF SRM FIG 1 LIMITATION.
